# SDR SROM2011012

- Difficulty date: November 17, 2011
- Submitted: November 17, 2011
- Operation: General aviation
- Aircraft: N959BP
- Make and model: Boeing 737-7BD
- Aircraft serial: 36720
- Aircraft time: 4,143 hours, 2,988 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541012
- Condition: Cracked
- Location: Fuselage
- Part time: 4,143 hours, 2,988 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD MAIN ENTRANCE DOOR WET AREA INTERCOSTAL AT BS 312 - BS 328, LBL 46 REPLACED WITH NEW P/N 141A5410-12 IN ACCORDANCE WITH BOEING STRUCTURAL REPAIR MANUAL (SRM) D634A201, REV 44, CHAPTER 51-40-02.
